# SDR CA140813005

- Difficulty date: May 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 32,454 hours
- Engine: Pwa PT6A67D
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 100384040
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 92 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN)  LANDING AT THE AIRPORT, THE CREW COMPLETED THE AFTER LANDING CHECKLIST AND STARTED TO SMELL SMOKE. THE CREW CONTINUED TO TAXI TO THE GATE AND DE-PLANED THE PASSENGERS NORMALLY. THE CREW THEN SAW SMOKE IN THE CABIN, ADVISED THE AIRPORT, AND TURNED OFF THE POWER TO THE AIRCRAFT. BY THE TIME THE ARFF TRUCKS ARRIVED, THE SMOKE WAS DISSIPATING. THE CREW REALIZED THAT THE FLAPS HAD NOT RETRACTED AFTER LANDING. MAINTENANCE CONFIRMED THAT THE SMOKE CAME FROM THE FLAP MOTOR AND REPLACED THE PART. THE AIRCRAFT WAS RETURNED TO SERVICE. FURTHER INVESTIGATION ALSO REVEALED THE RH SAFETY SWITCH ARM/SWIVEL ASSEMBLY WAS WORN GOING OVER CENTER ON THE SWITCH WHICH MAY HAVE CAUSED SOME STRAIN ON THE MOTOR SINCE THE SWITCH WAS SITTING RIGHT ON THE EDGE OF THE ON/OFF CONTACT. THE RT SAFETY SWITCH ARM/SWIVEL ASSEMBLY WAS ALSO REPLACED.
